| Catalog Number |
120-440 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/15/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "exchange of implant with no complaint against the device".Later, patient reported "capsular contracture baker grade iii/iv" and "exchange from textured to smooth breast implants due to concern with the product".Patient later reported "hardness", "removal and exchange from texture to smooth" and "pain".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture grade 3/4.